# SDR USAA2011010390010

- Difficulty date: December 3, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACKED FUSELAGE SKIN AT BS 747, S24R.  REPAIRED FUSELAGE SKIN AT BS 747, S24R IAW EA 102387.
